# SDR ARWA20050301

- Difficulty date: March 2, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N441AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 77,390 hours, 27,995 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 57591681
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR SCISSOR CRACKED AT BOLT HEAD OF BOLT BROKEN FOUND AT POST FLIGHT AT MSLP.  REMOVED AND REPLACED BOLT AND UPPER LINK IN ACCORDANCE WITH MM 32-11-4.
